Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 31.

Azencott, R. and Glowinski, R. and Ramos del Olmo, Ángel Manuel (2008) A controllability approach to shape identification. Applied Mathematics Letters, 21 (8). pp. 861-865. ISSN 0893-9659

Martínez López, Beatriz and Ivorra, Benjamin and Fernández Carrión, Eduardo and Perez, A.M. and Medel-Herrero, A. and Sánchez-Vízcaino Buendía, Fernando and Ramos del Olmo, Ángel Manuel and Sánchez-Vízcaino Rodríguez, José Manuel (2014) A multi-analysis approach for space-time and economic evaluation of risks related with livestock diseases: the example of FMD in Peru. Preventive Veterinary Medicine, 114 (1). pp. 47-63. ISSN ISSN: 0167-5877, ESSN: 1873-1716

Martínez López, Beatriz and Ivorra, Benjamin and Ramos del Olmo, Ángel Manuel and Sánchez-Vizcaíno Rodríguez, José Manuel (2012) A novel spatial and stochastic model to evaluate the within and between farm transmission of classical swine fever virus: II Validation of the model. Veterinary Microbiology, 155 (1). pp. 21-32. ISSN ISSN: 0378-1135, ESSN: 1873-2542

Fraguela, A. and Infante del Río, Juan Antonio and Ramos del Olmo, Ángel Manuel and Rey Cabezas, Jose María (2013) A uniqueness result for the identification of a time-dependent diffusion coefficient. Inverse problems, 29 (12). ISSN 0266-5611

Ramos del Olmo, Ángel Manuel (2002) Algunos problemas en ecuaciones en derivadas parciales relacionados con la teoría de control. [Thesis]

Smith, Nadia A. S and Mitchell, S. L. and Ramos del Olmo, Ángel Manuel (2014) Analysis and simplification of a mathematical model for high-pressure food processes. Applied Mathematics and Computation, 226 . pp. 20-37. ISSN 0096-3003

Smith, N.A.S. and Mitchell, S. L. and Ramos del Olmo, Ángel Manuel (2014) Analysis and simplification of a mathematical model for high-pressure food processes. Applied Mathematics and Computation, 226 . pp. 20-37. ISSN 0096-3003

Díaz Díaz, Jesús Ildefonso and Ramos del Olmo, Ángel Manuel (1997) Approximate controllability and obstruction phenomena for quasilinear diffusion equations. In Computational Science for the 21st Century. John Wiley & Sons., Chichester , pp. 698-707. ISBN 0-471-97298-3

Henry, Jacques and Ramos del Olmo, Ángel Manuel (2004) Factorization of second-order elliptic boundary value problems by dynamic programming. Nonlinear Analysis: Theory, Methods & Applications , 59 (5, A). pp. 629-647. ISSN 0362-546X

Smith, Nadia A. S and Peppin, Stephen S. L and Ramos del Olmo, Ángel Manuel (2012) Generalized enthalpy model of a high-pressure shift freezing process. Proceedings. Mathematical and physical sciences the Royal Society, 468 . pp. 2744-2766. ISSN 1364-5021

Fraguela, Andrés and Infante del Río, Juan Antonio and Ramos del Olmo, Ángel Manuel and Rey Cabezas, Jose María (2011) Identificación de la conductividad de un material cuando depende de la presión a la que está sometido. In First Symposium on Inverse Problems and its applications. Itxapa ; Universidad Autónoma Metropolitana de México, México, pp. 25-37. ISBN 978-607-477-505-1

Fraguela, Andrés and Infante del Río, Juan Antonio and Ramos del Olmo, Ángel Manuel and Rey Cabezas, Jose María (2009) Identificación de un coeficiente de conductividad térmica transitoria. In Actas del XXI CEDYA - XI Congreso de Matemática Aplicada (CD-Rom). Univ. Castilla-La Mancha, Ciudad Real. ISBN 978-84-692-6473-7

Fraguela, Andrés and Infante del Río, Juan Antonio and Ramos del Olmo, Ángel Manuel and Rey Cabezas, Jose María (2009) Identificación del coeficiente de transferencia de calor en una ecuación diferencial ordinaria. In Actas del XXI CEDYA - XI Congreso de Matemática Aplicada (CD-Rom). Univ. Castilla-La Mancha, Ciudad Real. ISBN 978-84-692-6473-7

Fraguela, A. and Infante del Río, Juan Antonio and Ramos del Olmo, Ángel Manuel and Rey Cabezas, Jose María (2012) Identification of a heat transfer coefficient depending on pressure and temperature. Inverse Problems in Science and Engineering, 20 (2). pp. 137-172. ISSN 1741-5977

Fraguela, Andrés and Infante del Río, Juan Antonio and Ramos del Olmo, Ángel Manuel and Rey Cabezas, Jose María (2008) Inverse problems in heat exchange processes. In Proceedings Of The 2nd Wseas International Conference On Computer Engineering And Applications: Modern Topics Of Computer Science. Electrical and computer engineering . World Scientific, pp. 250-255. ISBN 978-960-6766-33-6

Fraguela, Andrés and Infante del Río, Juan Antonio and Ivorra, Benjamin and Ramos del Olmo, Ángel Manuel and Rey Cabezas, Jose María and Smith, Nadia A. S (2011) Inverse problems in high pressure processes and food engineering. In First Symposium on Inverse Problems and its applications. Itxapa ; Universidad Autónoma Metropolitana de México, México, pp. 39-56. ISBN 978-607-477-505-1

Bello Rivas, Juan and Infante del Río, Juan Antonio and Ivorra, Benjamin and López Redondo, Juana and Martínez Ortigosa, Pilar and Ramos del Olmo, Ángel Manuel and Rey Cabezas, Jose María and Smith, Nadia A. S (2010) Mathematical modeling for protein folding devices. Applications to high pressure processing and microfluidic mixers. In Proceedings of the Congress EngOpt 2010 (CD-Rom). APMTA - Associaçao Portuguesa de Mecánica Teórica, Aplicada e Computacional, Lisboa. ISBN 978-989-9626430

Fraguela, Andrés and Infante del Río, Juan Antonio and Ivorra, Benjamin and Ramos del Olmo, Ángel Manuel and Rey Cabezas, Jose María and Smith, N. (2010) Mathematical modelling in food engineering. In Numerical Simulation in Physics and Engineering. Proceedings of the XIV Spanish-French Jacques-Louis Lions School. Universidade da Coruña, Servizo de Publicacións, A Coruña, pp. 283-301. ISBN 978-84-9749-420-5

Infante del Río, Juan Antonio and Ivorra, Benjamin and Ramos del Olmo, Ángel Manuel and Rey Cabezas, Jose María (2008) Modelling and simulation of heat and mass transfer for liquid type foods under high pressure processes. In Actas de la COMSOL Conference Worldwide 2008 (CD-Rom). COMSOL, Madrid. ISBN 978-0-9766792-8-8

Alvarez, Sixto Jesús and Infante del Río, Juan Antonio and Ivorra, Benjamin and Ramos del Olmo, Ángel Manuel and Rey Cabezas, Jose María (2007) Modelling and simulation of high pressure processes in food engineering. In Actas del Congress on Numerical Methods in Engineering 2007. APMTAC , Oporto, pp. 1-20.

Ramos del Olmo, Ángel Manuel and Glowinski, R. and Periaux, J. (2002) Nash equilibria for the multiobjective control of linear partial differential equations. Journal of optimization theory and applications, 112 (2). pp. 457-498. ISSN 0022-3239

Ramos del Olmo, Ángel Manuel and Roubícek, Tomás (2007) Nash equilibria in noncooperative predator-prey games. Applied Mathematics & Optimization, 56 (2). pp. 211-241. ISSN 0095-4616

Ramos del Olmo, Ángel Manuel (2003) Numerical methods for Nash equilibria in multiobjective control of partial differential equations. In Analysis and optimization of differential systems : IFIP TC7-WG7.2 International Working Conference on Analysis and Optimization of Differential Systems, September 10-14, 2002, Constanta, Romania. IFIP (121). Kluwer Academic Publishers, Boston, pp. 333-344. ISBN 1-4020-7439-5

Infante del Río, Juan Antonio and Ivorra, Benjamin and Ramos del Olmo, Ángel Manuel and Rey Cabezas, Jose María (2009) On The Modelling And Simulation Of High Pressure Processes And Inactivation Of Enzymes In Food. Mathematical Models & Methods In Applied Sciences, 19 (12). pp. 2203-2229. ISSN 0218-2025

Díaz Díaz, Jesús Ildefonso and Ramos del Olmo, Ángel Manuel (1998) On the approximate controllability for higher order parabolic nonlinear equations of Cahn-Hilliard type. In Control and estimation of distributed parameter systems. International series of Numerical mathematics , 126 (126). Birhäuser, Vorau, Austria,, pp. 111-127. ISBN 3-7643-5835-1

Díaz Díaz, Jesús Ildefonso and Henry, J. and Ramos del Olmo, Ángel Manuel (1996) On the approximate controllability for second order nonlinear parabolic boundary value problems. Zeitschrift fur angewandte Mathematik und Mechanik, 76 (S:3). pp. 403-404. ISSN 0044-2267

Díaz Díaz, Jesús Ildefonso and Henry, J. and Ramos del Olmo, Ángel Manuel (1998) On the approximate controllability of some semilinear parabolic boundary-value problems. Applied mathematics and optimization, 37 (1). pp. 71-97. ISSN 0095-4616

Ramos del Olmo, Ángel Manuel and Glowinski, R. and Periaux, J. (2002) Pointwise control of the Burgers equation and related Nash equilibrium problems: Computational approach. Journal of optimization theory and applications, 112 (3). pp. 499-516. ISSN 0022-3239

Ramos del Olmo, Ángel Manuel and Infante del Río, Juan Antonio and Guignon, Berengere and Sanz, Pedro D. (2003) Pressure supported freezing processes. Modelling and numerical simulation. In Information Technologies and Computing Techniques for the Agro-Food Sector. Monografías del “International Center for Numerical Methods in Engineering” . CIMNE, Barcelona, pp. 33-36. ISBN 84-95999-46-3

Ivorra, Benjamin and Ramos del Olmo, Ángel Manuel and Mohammadi, B. (2007) Semideterministic global optimization method: Application to a control problem of the Burgers equation. Journal of optimization theory and applications, 135 (3). pp. 549-561. ISSN 0022-3239

Díaz Díaz, Jesús Ildefonso and Ramos del Olmo, Ángel Manuel (1997) Some results about the approximate controllability property for quasilinear diffusion equations. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 324 (11). pp. 1243-1248. ISSN 0764-4442

This list was generated on Mon Sep 22 03:14:29 2014 CEST.